# SDR R61A201711160868

- Difficulty date: November 16, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 32,683 hours, 19,387 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: CDSP22003
- Condition: Corroded
- Location: Frames 14-15
- Part time: 32,683 hours, 19,387 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION AT FWD LAVATORY FLOOR FITTING.  MAINTENANCE REMOVED AND REPLACED FLOOR FITTING IAW CMM 25-41-03.
